# SDR AALA20151031002

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 64,866 hours, 31,847 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Intermittent
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, CTR FUEL LOW PRESS LIGHT ON WITH 9000 LBS IN CTR TANK.  LIGHT WAS INTERMITTENT, & CTR TANK INTERMITTENTLY BURNED ON RETURN.  UNCERTAIN IF FUEL WAS MIGRATING FROM CTR TANK TO WINGS.  FLIGHT DECLARED AN EMER & RETURNED WITHOUT FURTHER INCIDENT.  ACFT REMOVED FROM SERVICE.  ACCOMPLISHED TEST OF FUEL FEED SYS IAW AMM 28-20-00-501 & UNWANTED FUEL TRANSFER CORRECTIONS PROCEDURE IAW MM 28-20-00-201, NO FAULTS FOUND.
